# SDR SWIA95728

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Latch Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR WOULD NOT CYCLE UP AND RED TRANSIENT 'A' AND 'B' LIGHTS STAYED ON.  JACKED AIRCRAFT AND INSPECTED GEAR DOORS AND LATCHING MECHANISMS, FOUND NO DEFECTS.  CYCLED GEAR NUMEROUS TIMES IN HANGER, ALL CHECKS NORMAL.  DID FIND LANDING GEAR LT HAND DOOR LATCH DISCONNECTED AFTER GOING BACK TO GATE AND INSPECTING.  DOOR WAS HANGING DOWN.  RELATCHED DOOR.
